# SDR C77A20160517002

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 19,166 hours, 14,881 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE CREW SELECTED FLAPS 1 & RECEIVED A FLAP FAIL MSG.  THE SYS DID NOT RESET AFTER THE CREW PERFORMED THE QRH PROCEDURE.  THE CREW PERFORMED A ZERO FLAPS LANDING & DECLARED AN EMER WITH APPROACH CONTROL.  THE FLIGHT LANDED WITH NO ISSUE.  PERFORMED THE RELEVANT FIM TASK & FOUND THE LT OTBD FLAP INBD ACTUATOR & RT OTBD FLAP OTBD ACTUATOR TRIPPED & RESET BOTH.  THE FLAPS WERE OPERATED SEVERAL TIMES WITH NO FURTHER TRIPS & NO MSGS.  THE ACFT WAS OK FOR SERVICE.
